# SDR AALA20180108003

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A81275
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER THE CAP PLATE AT THE CARGO DOOR CUT-OUT LOWER FRAME EXTENSION BETWEEN BS 847 TO 850 AT RBL 18. REPLACED THE CAP PLATE IAW 51-00-05-1 AND DRAWING 146A0081.
